# SDR CALA2010091700439

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 34,487 hours, 18,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FWD ENTRY DOOR LOWER HINGE CUTOUT HAS CRACKED INDICATION AT FASTENER HOLE JUST 3 INCHES BELOW STRINGER 13L AND FRAME STA 303.90 AREA REF B737 NDT MANUAL PART 6 CHAPTER 51-00- 00 FIG 16 OVERSIZED, HFEC INSPECTED, & ENDOSCOPE HOLE; CONFIRMED TO BE DRILLED THRU LWR SKIN; FABRICATED, DRILLED, & INSTALLED TRIPLER, DOUBLER, & FILLER; TREATED & PRIMED ALL REPAIR PARTS REF ECRA 5 330-04063.
